# SDR DALA2023120409910

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31978
- Aircraft time: 22,760 hours, 8,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9573159) LH FWD ENTRY DOOR EMERGENCY LIGHT INOP. R/R EMERGENCY LIGHT POWER SUPPLY &BATTERY PACK PER B737 AMM 33-51.EMERGENCY LIGHT FUNCTION CHECKS GOOD.
